JournalsrmiVol. 23, No. 2pp. 481–512

On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces

  • Nikolaos Bournaveas

    Edinburgh University, UK
  • Susana Gutiérrez

    Ecole Normale Superieure, Paris, France
On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces cover
Download PDF

Abstract

We study the smoothing effect of averaging over spheres for solutions of kinetic transport equations in hyperbolic Sobolev spaces.

Cite this article

Nikolaos Bournaveas, Susana Gutiérrez, On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces. Rev. Mat. Iberoam. 23 (2007), no. 2, pp. 481–512

DOI 10.4171/RMI/503